The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Titrating up on Ami

Hi
I titrated up from 35 - 40mg of Ami last Friday night and I’ve had the worst week I’ve had for a while. Increased dizziness, and light and sound sensitivity and nausea especially looking at computer screens. Everything has really flared. I noticed things flared up each time I’ve increased for a few days, but this flare up has been rather dramatic! Is this normal when titrating up? I felt reasonably good on 35mg but it was not covering all my symptoms. Does it sound like 40mg is just too much for me? I’m feeling really confused :confused: I’ve decided to wait it out for 10 days. Advice appreciated xx :laughing: it’s almost like my brain is fighting the drugs or vice versa

1 Like

Could be an inconveniently timed relapse. You are going to have to persevere for a couple of weeks to know. Stick with it. :+1:

1 Like

It’s common to experience increased symptoms on increase with some drugs. Also don’t forget trigger avoidance is an integral part of the treatment package so particularly when increasing might be good idea to reduce exposure to known triggers until you are sure it’s settled again. Helen

2 Likes